MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SECURELOC SAFETY INTRODUCER NEEDLE 21G X 2.75 IN; INTRODUCER, CATHETER

C.R. BARD, INC. (BASD) -3006260740 SECURELOC SAFETY INTRODUCER NEEDLE 21G X 2.75 IN; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that "green safety mechanism broke off of the needle" no other information was provided.
 
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of safety mechanism detachment was confirmed and the cause appeared to be supplier-related.The product returned for evaluation was one safety barrel from a 21ga safety introducer needle.The safety was completely detached from the needle, which was not returned.Microscopic inspection of the safety mechanism revealed it to be well-formed and unremarkable.The safety mechanism was disassembled, and properly assembled over a non-complainant needle shaft.The safety subsequently functioned as intended, securing the needle tip upon advancement.The safety mechanism components appeared well formed and functioned as intended when assembled with a non-complainant needle.These observations suggested that the safety mechanism detachment was likely caused by improper initially assembly of the needle/safety barrel.Photographs have been forwarded to the manufacturing site for further evaluation.
 
Event or Problem Description

Brand Name
SECURELOC SAFETY INTRODUCER NEEDLE 21G X 2.75 IN
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16935823
Report Number3006260740-2023-01907
Device Sequence Number5730491
Product Code DYB
UDI-Device Identifier00801741041716
UDI-Public(01)00801741041716
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS03021-275
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown